On irreducible decompositions of the regular representation of free groups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)425-431
JournalBollettino dell'Unione Mathematica Italiana
Volume4-A
Publication statusPublished - 1985

Cite this

@article{7bae7cbb3b7b46cca58fbbb94d34dcdd,
title = "On irreducible decompositions of the regular representation of free groups",
author = "Tsuyoshi Kajiwara",
year = "1985",
language = "English",
volume = "4-A",
pages = "425--431",
journal = "Bollettino dell'Unione Mathematica Italiana",

}

TY - JOUR

T1 - On irreducible decompositions of the regular representation of free groups

AU - Kajiwara, Tsuyoshi

PY - 1985

Y1 - 1985

M3 - Article

VL - 4-A

SP - 425

EP - 431

JO - Bollettino dell'Unione Mathematica Italiana

JF - Bollettino dell'Unione Mathematica Italiana

ER -